Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Infinite approximate Peano derivatives

Author: Hajrudin Fejzic
Journal: Proc. Amer. Math. Soc. 131 (2003), 2527-2536
MSC (2000): Primary 26A24; Secondary 26A21
Published electronically: October 15, 2002
MathSciNet review: 1974651
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce approximate Peano derivatives with infinite values allowed, and we show that these derivatives are Baire one, and possess the Darboux and Denjoy-Clarkson properties. Also we show that if they are bounded from above or below on an interval, then the corresponding ordinary derivatives exist and equal the approximate Peano derivatives.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 26A24, 26A21

Retrieve articles in all journals with MSC (2000): 26A24, 26A21

Additional Information

Hajrudin Fejzic
Affiliation: Department of Mathematics, California State University, San Bernardino, California 92407

PII: S 0002-9939(02)06828-4
Received by editor(s): January 5, 2001
Received by editor(s) in revised form: March 27, 2002
Published electronically: October 15, 2002
Communicated by: David Preiss
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia